# SDR SWAA2020021984437

- Difficulty date: February 12, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,824 hours, 325,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD TRANSITION INTERCOSTAL SUPPORT CRACKED AT BS. 540, BETWEEN BL 0 TO RBL 25. / R&R SUPPORT PER SRM.
